# SDR FDEA201307301702

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10326
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING REMOVAL OF WATER SERVICE PAN ASSY.   FRAME AT BS 1661 S27-28L CORRODED ON FWD WEB.  REMOVED CORROSION IAW-SRM-51-10-02,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, PG 103, FIG 101 DET. II,  R & R FRAME IAW SRM 51-40-02 AND DWG146N1024, CAT "A" MAJOR REPAIR.
